# SDR UIEA2020123002629

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,244 hours, 16,985 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Knob
- Condition: Missing
- Location: Apu Ecu Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ECU CNTL KNOB MISSING.  REMOVED AND REPLACED APU ECU.  OPERATIONS CHECK OK, PER AMM 49-61-02.
